The Stacks project

Bibliography entry Peskine

author
Peskine, Christian
title
Une généralisation du “main theorem” de Zariski
year
1966
journal
Bulletin des Sciences Mathématiques. 2e Série
volume
90
pages
119–127

@ARTICLE{Peskine,
    AUTHOR = "Peskine, Christian",
    TITLE = "Une g\'en\'eralisation du ``main theorem'' de {Z}ariski",
    JOURNAL = "Bull. Sci. Math. (2)",
    FJOURNAL = "Bulletin des Sciences Math\'ematiques. 2e S\'erie",
    VOLUME = "90",
    YEAR = "1966",
    PAGES = "119--127"
}

      

This item is referenced in 1 tag:

  • in Section 10.122: Zariski's Main Theorem